Resultats globals: 6 registres trobats en 0.02 segons.
Articles, 6 registres trobats
Articles 6 registres trobats  
1.
24 p, 558.0 KB Complementantes preposicionales en las relativas de infinitivo / Villalba, Xavier (Universitat Autònoma de Barcelona) ; Planas-Morales, Sílvia (Universitat Rovira i Virgili)
En este artículo proponemos analizar los elementos que encabezan las relativas preposicionales de infinitivo (libros por/para leer) como complementantes preposicionales que se generan en el núcleo de SFinitud. [...]
In this article we propose analyzing the elements heading prepositional infinitival relatives (libros por/para leer 'books to read') as prepositional complementizers generated in the head of FiniteP. [...]

2020 - 10.31810/RSEL.50.2.4
Revista española de lingüística, Vol. 50, núm. 2, p. 83-106  
2.
22 p, 278.7 KB Intersticios : sobre una ética postmetafísica / Mèlich, Joan-Carles (Universitat Autònoma de Barcelona. Departament de Pedagogia Sistemàtica i Social)
Se consideran en este artículo las posibilidades de una ética desde una perspectiva postmetafísica, sin puntos de apoyo categóricos y, por lo mismo, radicalmente distinta de la moral. Según ella, no hay ningún principio incondicionalmente cierto, lo que no significa que no haya nada cierto, que no haya ninguna certeza o que todo valga exactamente lo mismo. [...]
This article considers the possibilities of ethics from a postmetaphysical perspective, without categorical pillars and therefore completely different from morals. According to this, there is no principle unconditionally true, which does not mean that nothing is true, that there is no certainty or that everything is worth exactly the same. [...]

2013
Ars brevis, Núm. 19 (2013) , p. 328-349  
3.
13 p, 227.1 KB Paradojas : una nota sobre el perdón y la finitud / Mèlich, Joan-Carles (Universitat Autònoma de Barcelona. Departament de Pedagogia Sistemàtica i Social)
El objetivo de este artículo no es otro que dar comienzo a una reflexión sobre el sentido y los límites del perdón desde la perspectiva de una filosofía antropológica de la finitud. Para ello, y tomando como telón de fondo las aportaciones de Vladimir Jankélévitch y Jacques Derrida, se ponen de manifiesto algunas paradojas inherentes a la acción de perdonar. [...]
The aim of this article is to start a reflection about the sense and limits of forgiveness from the perspective of an anthropological philosophy of finiteness. To do so, and using Vladimir Jankélévitch's and Jacques Derrida's contributions as the background, some paradoxes inherent to the action of forgiving are presented. [...]

2012
Ars brevis, Núm. 18 (2012) , p. 122-134  
4.
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/PUBLMAT6121702
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  
5.
24 p, 406.6 KB Röver's simple group is of type F ∞ / Belk, James (Bard College. Mathematics Program) ; Matucci, Francesco (Universidade de Lisboa. Centro de Algebra)
We prove that Claas Röver's Thompson-Grigorchuk simple group V G has type F∞. The proof involves constructing two complexes on which V G acts: a simplicial complex analogous to the Stein complex for V , and a polysimplicial complex analogous to the Farley complex for V . [...]
2016 - 10.5565/PUBLMAT_60216_07
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 501-524 (Articles)  
6.
25 p, 355.6 KB Asymptotically CAT(0) groups / Kar, Aditi Pure Mathematics (University of Southampton (Gran Bretanya).) ; University Road (Gran Bretanya). Pure Mathematics
We develop a general theory for asymptotically CAT(0) groups; these are groups acting geometrically on a geodesic space, all of whose asymptotic cones are CAT(0).
2011 - 10.5565/PUBLMAT_55111_04
Publicacions matemàtiques, Vol. 55, Núm. 1 (2011) , p. 67-91  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.